MathSciNet Relay Station
MathSciNet bibliographic data
MR2179587 55N35 (14F43 58A10)
Dupont, Johan L.; Ljungmann, Rune Integration of simplicial forms and Deligne cohomology. Math. Scand. 97 (2005), no. 1, 11–39.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement